Discussions that mention lortab

Addiction & Recovery board


I was on Tramadol for about a year and withdrawing from this was living hell. I have been off this med since August of last year but I started taking increased doses of Lortab in September. I have been clean from both since January and though its been a long hard road I wouldn't change anything. I really don't suffer from the body jerks anymore my biggest problem has been the cravings and sleeping. Don't gt me wrong they have got better but they still show up every now & then. Tramadol is very addicting and people should be warned. I onlly took four to five 50 mg doses a day and I even tapered down and it was still hell coming off. What I have learned is your body & your brain need time to heal and I think that is what is happening. It will stop but depending on the amount of time you were taking them will determine your recovery. Each day gets better you will make it through just give it time.

Winnie